# SDR SWAA2022011761184

- Difficulty date: January 13, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 37,048 hours, 22,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAME OUT OF SHELL ; / [01] REINSTALLED SLIDE INTO SHELL PER AMM 25-66-01
